Quantum Mechanical Path Integrals with Wiener Measures for all Polynomial Hamiltonians

Published

Journal Article

We construct arbitrary matrix elements of the quantum evolution operator for a wide class of self-adjoint canonical Hamiltonians, including those which are polynomial in the Heisenberg operators, as the limit of well defined path integrals involving Wiener measure on phase space, as the diffusion constant diverges. A related construction achieves a similar result for an arbitrary spin Hamiltonian. © 1984 The American Physical Society.

Full Text

Duke Authors

Cited Authors

  • Klauder, JR; Daubechies, I

Published Date

  • January 1, 1984

Published In

Volume / Issue

  • 52 / 14

Start / End Page

  • 1161 - 1164

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/PhysRevLett.52.1161

Citation Source

  • Scopus